Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 9:15 PM CDT for 4 counties in Oklahoma; 7 counties in Texas. It was in force for 75 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 9:15 PM CDT (02:15 UTC)
- Expired
- Apr 2, 2012, 10:30 PM CDT
- In force
- 75 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 34 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:35 PM CDT | HAIL 1 | Mangum, OK | |
| Apr 2, 9:50 PM CDT | HAIL 1 | 1 S Vernon, TX | |
| Apr 2, 9:52 PM CDT | TSTM WND GST 70 | 6 S Vernon, TX | POWER LINES DOWN AT THE CORNER OF CR 134 E AND 183. WINDS EST 70 MPH. |
| Apr 2, 10:02 PM CDT | HAIL 1 | 2 E Vera, TX | |
| Apr 2, 10:19 PM CDT | TSTM WND GST 62 | 2 Se Frederick, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
578
WUUS54 KOUN 030215
SVROUN
OKC055-065-075-141-TXC009-023-155-197-275-485-487-030330-
/O.NEW.KOUN.SV.W.0052.120403T0215Z-120403T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN ARCHER COUNTY IN NORTH CENTRAL TEXAS...
BAYLOR COUNTY IN NORTH CENTRAL TEXAS...
EXTREME EASTERN FOARD COUNTY IN NORTH CENTRAL TEXAS...
GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
EXTREME EAST CENTRAL HARDEMAN COUNTY IN NORTH CENTRAL TEXAS...
JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
EAST CENTRAL KNOX COUNTY IN NORTH CENTRAL TEXAS...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WICHITA COUNTY IN NORTH CENTRAL TEXAS...
WILBARGER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MANGUM
TO ELDORADO TO CHILLOCOTHE TO VERA...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...HOBART...SEYMOUR...FREDERICK...ELECTRA...MANGUM...
GRANITE...MUNDAY...SNYDER...TIPTON...BLAIR...CHILLICOTHE...
OLUSTEE...LONE WOLF...MOUNTAIN PARK...DAVIDSON...DUKE...
GOREE AND ROOSEVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3342 9970 3388 9947 3475 9967 3508 9978
3513 9897 3451 9882 3412 9870 3377 9885
3361 9893
TIME...MOT...LOC 0211Z 249DEG 25KT 3495 9968 3439 9950 3390 9939
3351 9959
$$
WR1 follow-up statement
130
WWUS54 KOUN 030259
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT MON APR 2 2012
TXC197-030340-
/O.CAN.KOUN.SV.W.0052.000000T0000Z-120403T0330Z/
HARDEMAN TX-
959 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
HARDEMAN COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3361 9958 3422 9922 3495 9947 3506 9896
3425 9874 3370 9900
TIME...MOT...LOC 0257Z 248DEG 26KT 3480 9931 3426 9911 3366 9944
$$
OKC055-065-075-141-TXC009-023-155-275-485-487-030330-
/O.CON.KOUN.SV.W.0052.000000T0000Z-120403T0330Z/
TILLMAN OK-GREER OK-KIOWA OK-JACKSON OK-FOARD TX-BAYLOR TX-KNOX TX-
ARCHER TX-WICHITA TX-WILBARGER TX-
959 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR TILLMAN...SOUTHEASTERN GREER...KIOWA...JACKSON...EXTREME
SOUTHEASTERN FOARD...BAYLOR...EXTREME NORTHEASTERN KNOX...EXTREME
NORTHWESTERN ARCHER...NORTHWESTERN WICHITA AND WILBARGER COUNTIES...
AT 953 PM CDT RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BLAIR TO DAVIDSON TO RED SPRINGS...MOVING EAST
AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...FREDERICK...ELECTRA...GRANITE...SNYDER...TIPTON...
BLAIR...LONE WOLF...MOUNTAIN PARK...DAVIDSON...ROOSEVELT...MANITOU...
MARTHA...HEADRICK...HOLLISTER...LOVELAND...FRIENDSHIP...HUMPHREYS
AND WARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3361 9958 3422 9922 3495 9947 3506 9896
3425 9874 3370 9900
TIME...MOT...LOC 0253Z 248DEG 26KT 3480 9931 3426 9911 3366 9944
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 2, 6:17 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT MON APR 2 2012 .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY. IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF GUSTY WINDS AND HAIL WOULD BE POSSIBLE. THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z AT THE EARLIEST. MBS && .DISCUSSION... INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS. THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE EXTENDED PORTION OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 78 51 75 / 40 60 40 20 HOBART OK 52 78 47 76 / 40 50 20 10 WICHITA FALLS TX 57 83 49 81 / 40 50 20 10 GAGE OK 47 74 41 71 / 50 40 30 20 PONCA CITY OK 61 76 51 70 / 40 60 50 30 DURANT OK 66 79 56 80 / 40 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.
DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.
DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Apr 2, 8:13 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT MON APR 2 2012
TXZ083-084-087-030130-
HARDEMAN TX-FOARD TX-KNOX TX-
813 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDEMAN...FOARD AND KNOX
COUNTIES UNTIL 830 PM CDT...
AT 810 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF LAZARE TO 10 MILES WEST OF BENJAMIN...MOVING
EAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CROWELL...MEDICINE MOUND...BENJAMIN...MARGARET...THALIA...
GILLILAND...RHINELAND...TRUSCOTT...VERA AND COPPERS BREAK STATE
PARK.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.
LAT...LON 3352 9999 3422 9999 3436 9952 3345 9953
3345 10000
TIME...MOT...LOC 0110Z 260DEG 47KT 3415 9996 3353 9997
WRSpecial weather statement, Apr 2, 8:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT MON APR 2 2012
OKZ014-021-033-034-036-030215-
ROGER MILLS OK-HARMON OK-GREER OK-JACKSON OK-BECKHAM OK-
825 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...HARMON...GREER...
JACKSON AND BECKHAM COUNTIES UNTIL 915 PM CDT...
AT 824 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR LELA TO LUTIE TO 7 MILES SOUTH OF HOLLIS...MOVING EAST AT
30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SAYRE...MANGUM...HOLLIS...ERICK...CHEYENNE...OLUSTEE...DUKE...
CARTER...GOULD...MARTHA...WILLOW...TEXOLA...SWEETWATER...DELHI...
VINSON...DEMPSEY...BERLIN...BRINKMAN...HESTER AND MADGE.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.
LAT...LON 3565 10000 3563 9942 3509 9941 3445 9936
3459 10000
TIME...MOT...LOC 0124Z 268DEG 27KT 3520 10039 3496 10009 3458 9992
WRLocal storm report, Apr 2, 8:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL GAGE 36.32N 99.76W
04/02/2012 M1.00 INCH ELLIS OK TRAINED SPOTTER
&&
RBARNESSpecial weather statement, Apr 2, 8:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE NORMAN OK833 PM
CDT MON APR 2 2012
OKZ004-009-030200-
HARPER OK-ELLIS OK-
833 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER AND ELLIS
COUNTIES UNTIL 900 PM CDT...
AT 829 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GAGE...
MOVING NORTHWEST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
SHATTUCK...GAGE AND CATESBY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.
LAT...LON 3661 9998 3667 9985 3631 9965 3623 9980
3622 9985 3639 10000 3657 10001
TIME...MOT...LOC 0129Z 150DEG 27KT 3629 9977Local storm report, Apr 2, 8:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL GOODLETT 34.33N 99.88W
04/02/2012 E1.00 INCH HARDEMAN TX PUBLIC
&&
FMLocal storm report, Apr 2, 9:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 7 WSW ELDORADO 34.43N 99.76W
04/02/2012 E1.00 INCH JACKSON OK AMATEUR RADIO
REPORTED BY ELDORADO FD SPOTTERS
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Apr 2, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 2, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Apr 2, 8:33 PM CDT | Special Weather Statement | OUN | Ellis | 27 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 39 min |
| Apr 2, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 33 min |
| Apr 2, 9:18 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 42 min |
| Apr 2, 10:11 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more | 34 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 63 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 27 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 62 min |
| Apr 2, 11:01 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 59 min |
| Apr 2, 11:19 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 26 min |
| Apr 2, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 63 min |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 60 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 28 min |
| Apr 2, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 3, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 56 min |
| Apr 3, 1:25 AM CDT | Special Weather Statement | OUN | Kiowa | 50 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 46 min |
| Apr 3, 3:09 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 51 min |
| Apr 3, 6:23 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 37 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | OUN | Carter, Love | 25 min |
| Apr 3, 2:50 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 3, 3:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Apr 3, 3:50 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Apr 3, 4:40 PM CDT | Special Weather Statement | OUN | Johnston | 35 min |
| Apr 3, 5:58 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 3, 6:39 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 36 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | OUN | Baylor | 32 min |
| Apr 2, 8:13 PM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 17 min |
| Apr 2, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 52 min |
| Apr 2, 10:29 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
| Apr 2, 11:15 PM CDT | Special Weather Statement | OUN | Archer | 60 min |
| Apr 2, 11:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 28 min |
| Apr 3, 12:34 AM CDT | Special Weather Statement | OUN | Wilbarger | 41 min |
| Apr 3, 8:45 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 60 min |
| Apr 3, 9:48 AM CDT | Special Weather Statement | OUN | Clay | 27 min |
| Apr 3, 4:59 PM CDT | Special Weather Statement | OUN | Hardeman | 31 min |
| Apr 3, 5:35 PM CDT | Special Weather Statement | OUN | Hardeman | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.